during sex time I used to take sex tablet vigora 100 mg and after that I stay doing sex continuously for an hour but during night my head as well as my body pains a lot and I do not feel like eating anything.
Headache and body ache is a known side effect of sildenafil (the content of vigora). I do not recommend you to continue taking it. It is to be taken for problems like erectile dysfunction. So, do not take it without supervision.
Instead, learn healthier and natural ways of improving your sex life. Learn about kegel exercise, improve your foreplay techniques to prolong the duration of intercourse.
21 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pain treatment